The Banach-Saks property for function spaces

Peter Dodds, E Semenov, Fyodor Sukochev, C Franchetti

    Research output: Contribution to journalArticle

    1 Citation (Scopus)
    Original languageEnglish
    Pages (from-to)91-93
    Number of pages3
    JournalDoklady Mathematics
    Volume66
    Issue number1
    Publication statusPublished - 2002

    Cite this

    Dodds, P., Semenov, E., Sukochev, F., & Franchetti, C. (2002). The Banach-Saks property for function spaces. Doklady Mathematics, 66(1), 91-93.